Science and Mathematics Faculty Publications

Title

Some Homoclinic Connections of a Novel Integrable Generalized Nonlinear Schrodinger Equation

Document Type

Article

Publication Date

11-1-2009

Journal Title

Nonlinearity

Volume

22

Issue

11

First Page

2633

Last Page

2543

Abstract

Homoclinic connections of unstable planewaves are constructed for a novel integrable generalized nonlinear Schrödinger equation studied by Lenells and Fokas (2009 Nonlinearity 22 11–27). Three instability regions are identified and compared using explicit examples in the case of a single unstable wavenumber.

Keywords

Schrodinger Equations

Share

COinS